# SDR FDEA201007052369

- Difficulty date: July 5, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 49,991 hours, 30,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545734
- Condition: Bulged
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE EXTERIOR FUSELAGE BS 660 BETWEEN STR 28L TO 28R.  CUT OUT DAMAGED AREA 3" X 1.375" AND 1.75" X 1.5" IAW SRM 53-30-3. FABRICATED DOUBLER FROM 2024T3 .080" DIM. 17.50" X 10.50" IAW SRM 53-30-3 AND 53-30-2.  INSTALLED REPAIR PARTS IAW SRM 53-30-3 AND 51-30-2.
